×

zbMATH — the first resource for mathematics

Remarks concerning the invariance of Baire spaces under mappings. (English) Zbl 0104.17204

Keywords:
topology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] N. Bourbaki: Topologie générale. Chap. 9, Paris 1958. · Zbl 0085.37103
[2] Z. Frolík: Baire Spaces and some Generalizations of Complete Metric Spaces. Czechoslovak Math. J. 11 (86), 1961, 237-248. · Zbl 0149.40302 · eudml:12072
[3] F. Hausdorff: Mengenlehre. Leipzig 1932. · Zbl 0060.12401
[4] K. Kuratowski: Topologie I. Warszawa 1952.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.